# SDR EIA2001003

- Difficulty date: January 4, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING HIGH SPEED PHASE OF TAKEOFF ROLL, LOUD BANGING NOISE HEARD FROM NOSEGEAR.  AFTER TAKEOFF AIRCRAFT REMAINED IN GROUND MODE.  INSPECTION AND SERVICED NOSE STRUT, NO DEFECTS/LEAKS NOTED.  AT DEPARTURE, NLG SHOCK STRUT LEAKED FLUID AND DEFLATED.  SERVICED NOSE STRUT PER ECRA 915-32-048-1 PART 1.  (M)
